# SDR SWIA200819179

- Difficulty date: January 29, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 18,594 hours, 25,191 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5758 - LOST CABIN PRESSURE AND OXYGEN MASKS DEPLOYED.  REPAIRED UPPER CARGO DOOR SEAL.  PRESSURIZATION CHECKS GOOD IN AUTO AND MANUAL MODES.
